Trudy Matematicheskogo Instituta imeni V.A. Steklova
General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Trudy Mat. Inst. Steklova:

Personal entry:
Save password
Forgotten password?

Trudy Mat. Inst. Steklova, 2018, Volume 301, Pages 192–208 (Mi tm3914)  

This article is cited in 4 scientific papers (total in 4 papers)

On the supports of vector equilibrium measures in the Angelesco problem with nested intervals

V. G. Lysovab, D. N. Tulyakova

a Keldysh Institute of Applied Mathematics, Russian Academy of Sciences, Miusskaya pl. 4, Moscow, 125047 Russia
b Moscow Institute of Physics and Technology (State University), Institutskii per. 9, Dolgoprudnyi, Moscow oblast, 141701 Russia

Abstract: A vector logarithmic-potential equilibrium problem with the Angelesco interaction matrix is considered for two nested intervals with a common endpoint. The ratio of the lengths of the intervals is a parameter of the problem, and another parameter is the ratio of the masses of the components of the vector equilibrium measure. Two cases are distinguished, depending on the relations between the parameters. In the first case, the equilibrium measure is described by a meromorphic function on a three-sheeted Riemann surface of genus zero, and the supports of the components do not overlap and are connected. In the second case, a solution to the equilibrium problem is found in terms of a meromorphic function on a six-sheeted surface of genus one, and the supports overlap and are not connected.

Funding Agency Grant Number
Russian Science Foundation 14-21-00025
This work is supported by the Russian Science Foundation under grant 14-21-00025.


Full text: PDF file (283 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2018, 301, 180–196

Bibliographic databases:

UDC: 517.53
Received: December 13, 2017

Citation: V. G. Lysov, D. N. Tulyakov, “On the supports of vector equilibrium measures in the Angelesco problem with nested intervals”, Complex analysis, mathematical physics, and applications, Collected papers, Trudy Mat. Inst. Steklova, 301, MAIK Nauka/Interperiodica, Moscow, 2018, 192–208; Proc. Steklov Inst. Math., 301 (2018), 180–196

Citation in format AMSBIB
\by V.~G.~Lysov, D.~N.~Tulyakov
\paper On the supports of vector equilibrium measures in the Angelesco problem with nested intervals
\inbook Complex analysis, mathematical physics, and applications
\bookinfo Collected papers
\serial Trudy Mat. Inst. Steklova
\yr 2018
\vol 301
\pages 192--208
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\jour Proc. Steklov Inst. Math.
\yr 2018
\vol 301
\pages 180--196

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Aptekarev, R. Kozhan, “Differential equations for the radial limits in $\mathbb{Z}_+^2$ of the solutions of a discrete integrable system”, Preprinty IPM im. M. V. Keldysha, 2018, 214, 20 pp.  mathnet  crossref
    2. M. A. Lapik, “Integral formulas for recovering extremal measures for vector constrained energy problems”, Lobachevskii J. Math., 40:9, SI (2019), 1355–1362  crossref  mathscinet  zmath  isi
    3. I A. Aptekarev , R. Kozhan, “Differential equations for the recurrence coefficients limits for multiple orthogonal polynomials from a nevai class”, J. Approx. Theory, 255 (2020), 105409  crossref  mathscinet  zmath  isi
    4. I A. Bogolyubskii , V. G. Lysov, “Constructive solution of one vector equilibrium problem”, Dokl. Math., 101:2 (2020), 90–92  crossref  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:158
    Full text:7
    First page:9

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022